# SDR ASAA2015031010911

- Difficulty date: March 10, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 27,318 hours, 8,375 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472002, NR 2 ENG FAN BLADE LUBRICATION . FOUND ALL 24 EA FAN BLADE SHIMS HAVE THE MOLYDAG COATING MISSING AND WORN TO BASE METAL.  ACFT GROUNDED.  INSTALLED 24 NEW FAN BLADE SHIMS, PN: 340-252-307-0 IAW TASK CARD NR 78472002 ON NR 2 ENGINE FAN BLADES.
